# SDR ASAA2015040811278

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 9,415 hours, 3,040 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELECTRIC LIGHT ON OVERHEAD PANEL ILLUMINATED AFTER STARTING.  ACFT GROUNDED.  PERFORMED FIM TASK 24-31-801, FOUND STATIC INVERTER FAULT CYCLED STANDBY POWER AND FAULT CLEARED.  ELECT LIGHT EXTINGUISHED.  ACFT OK FOR SERVICE IAW FIM TASK 24-31, TASK RAN ENGINES AND APU AND POWER SWITCHING IS NORMAL.
